# SDR RAIA00511003

- Difficulty date: November 5, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,084 hours, 20,601 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 95061736
- Condition: Inoperative
- Location: Nr 2
- Part time: 18,315 hours, 20,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT - 5445 - STL - NAV NR 2 WENT BLANK.  MAINTENANCE REMOVED AND REPLACED NR 2 SYMBOL GENERATOR.
